# SDR ABXA20160602095

- Difficulty date: June 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 58,311 hours, 44,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Part number: 114T02229
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E LOWER SPLICE PLATE IS CORRODED AT STA 627.  REMOVED CORROSION IAW SRM 57-41-01 ON LOWER SPLICE PLATE AT STA 627 AND FOUND TO BE OUT OF LIMITS.  REPAIRED ON REA NR B657-62081.  CORRODED, LEVEL 2, PN 114T0222-9, PART NAME: SPLICE PLATE, EXACT STR/WS LOCATION ON AC FROM 624 TO 629.  ACFT WAS GROUNDED.
